# SDR UALA2008120506766

- Difficulty date: December 4, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 48,633 hours, 7,079 cycles
- Engine: Pwa PW40903
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8136642
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS FUEL LEAKING FROM NR 2 DRAIN.  REPLACED TCC ACTUATOR, NO HELP.  LINE STILL LEAKING.  FOUND STATOR VANE ACTUATOR LEAK BEYOND LIMITS.  REPLACED SVA.  OP CHECKS GOOD.
